# SDR CNMA20090150

- Difficulty date: May 27, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 54,614 hours, 18,350 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stanchion
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, AFT BULKHEAD CTR STANTION CRACKED.  REMOVED AND INSTALLED FWD PIT, AFT BULKHEAD CTR STANTION IAW 51-40-02.
